# SDR DXTA2023030381570

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,064 hours, 9,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 3658M
- Condition: Discharged
- Location: Cabin
- Part time: 2,417 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT, NOTICED EXTERIOR EMERGENCY LIGHT ILLUMINATING THE AIRSTAIR DOES NOT ILLUMINATE ON EMERGENCY BATTERY POWER. IT WILL ILLUMINATE ON BATTERY/GENERATOR POWER, EITHER WITH THE ENTRY LIGHT SWITCH OR THE PAX SAFETY SWITCH. *** CORRECTIVE ACTION *** REMOVED FAULTY #2 AND #3 EMERGENCY BATTERY AND REPLACED WITH REPAIR AND NEW UNIT RESPECTIVELY. OPS CHECKS GOOD REF 680 AMM 33-50-10 AND NJA TC-FLT-33-1001 REV 2.
